# SDR AALA20141111011

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 70,178 hours, 30,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED, EMER WAS DECLARED & LANDING WAS UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CRUISE AT FL 310 FLIGHT ATTENDANT REPORTED EXCESSIVE & ABNORMAL VIBRATION FROM ROW 24 REARWARD TO THE AFT OF THE ACFT.  NO ENG INDICATIONS, VARIED POWER SETTINGS TO ISOLATE VIBRATION UNABLE TO VARY.  FOUND NR 1 ENG INTERNAL BLEED DUCT CRACKED.  R & R NR 1 ENG IAW MCM 71-91-99.  OVERWEIGHT LANDING MCM 05-91-29 ACCOMPLISHED. SYS CHECKED NORMAL.
